# SDR ASOA201000001

- Difficulty date: December 26, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 18,232 hours, 15,399 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED "STEERING INOP" CAUTION MESSAGE. RETURNED TO DEPARTURE.  STEERING RESET ON GROUND.  (EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O).
